An approximative solution of the generalized eigenvalue problem

Tomáš Kojecký

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1990)

  • Volume: 29, Issue: 1, page 65-72
  • ISSN: 0231-9721

How to cite

top

Kojecký, Tomáš. "An approximative solution of the generalized eigenvalue problem." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 29.1 (1990): 65-72. <http://eudml.org/doc/23523>.

@article{Kojecký1990,
author = {Kojecký, Tomáš},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {approximative solution of the generalized eigenvalue problem; spectral representation of normal operator},
language = {eng},
number = {1},
pages = {65-72},
publisher = {Palacký University Olomouc},
title = {An approximative solution of the generalized eigenvalue problem},
url = {http://eudml.org/doc/23523},
volume = {29},
year = {1990},
}

TY - JOUR
AU - Kojecký, Tomáš
TI - An approximative solution of the generalized eigenvalue problem
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1990
PB - Palacký University Olomouc
VL - 29
IS - 1
SP - 65
EP - 72
LA - eng
KW - approximative solution of the generalized eigenvalue problem; spectral representation of normal operator
UR - http://eudml.org/doc/23523
ER -

References

top
  1. Dunford N., Schwartz J.T., Linejnye operatory I (II), Mir, Moskva 1962 (1966). (1962) MR0216304
  2. Kojecký T., Some results about convergence of Kellogg’s iterations in eigenvalue problems, Czech. Math. J. (to appear). Zbl0708.65055
  3. Kojecký T., Iterative solution of eigenvalue problems for normal operator, Apl. mat. (to appear). Zbl0708.65055MR1042851
  4. Kolomý J., On the Kellogg method and its variants for finding of eigenvalues and eigenfunctions of linear self-adjoint operators, ZAA Bd. 2(4) 1983, 291-297. (1983) Zbl0532.65042MR0725146
  5. Marek I., Iterations of linear bounded operators in non-self-adjoint eigenvalue problems and Kellogg’s iteration process, Czech. Math. J. 12 (1962), 536-554. (1962) Zbl0192.23701MR0149297
  6. Nashed M.Z., General inverses, normal solvability and iteration for singular operator equations, nonlinear functional analysis and applications, Academia Press, New York, 1971, 311-359. (1971) Zbl0236.41015MR0275246

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.